# SDR ASAA2025101261500

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44113
- Aircraft time: 28,519 hours, 9,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND SLIDE LIGHTS FOR R1 AND R2 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACKS FOR ASSOCIATED LTS REF AMM 33-51-06. OPS GOOD.
